Journal of Differential Geometry

Hilbert stability of rank-two bundles on curves

David Gieseker and Ian Morrison

Full-text: Open access

Article information

J. Differential Geom., Volume 19, Number 1 (1984), 1-29.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}


Gieseker, David; Morrison, Ian. Hilbert stability of rank-two bundles on curves. J. Differential Geom. 19 (1984), no. 1, 1--29. doi:10.4310/jdg/1214438421.

Export citation


  • [1] P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Etudes Sci. Publ. Math. No. 36 (1969) 75-109.
  • [2] D. Gieseker, Global moduli for surfaces of general type, Invent. Math. 43 (1977) 233-282.
  • [3] K. Knopp, Theorie und Anwendung der unendlichen Reichen, Springer, Berlin, 1964.
  • [4] I. L. Morrison, Projective stability of ruled surfaces, Invent. Math. 56 (1980) 269-304.
  • [5] D. Mumford, Varieties defined by quadratic equations, Questions on Algebraic Varieties, (C. I. M. E., 1969), Edizioni Cremonese, Roma, 1970, 31-100.
  • [6] D. Mumford, Stability of projective varieties, Enseignement Math. 23 (1977) 39-110.
  • [7] M. Nagata, On self-intersection number of a section on a ruled surface, Nagoya Math. J. 37 (1970) 191-196.
  • [8] J.-P. Serre, Faisceaux algebriques coherents, Ann. of Math. 61 (1955) 197-278.